MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ANGIO PACK (ANEJD)644; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE ANGIO PACK (ANEJD)644; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN43ANEJE
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported incident is ongoing.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Blue cotton towels have excessive lint.No injury reported.
 
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.106g / 10 pieces.No sample was available at the time of the investigation, but photos were provided.Photos shows the surface of the towel turns white and no lint can be found.Supplier was unable to determine the defect source based on the photos alone.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).D.In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation results revealed no abnormal situation happened during production.The root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but supplier will continue to monitor trends for this type of incident.

Brand Name
ANGIO PACK (ANEJD)644
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11068789
Report Number1423537-2020-00582
Device Sequence Number14099613
Product Code OEQ
UDI-Device Identifier10888439908619
UDI-Public10888439908619
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAN43ANEJE
Device Catalogue NumberSAN43ANEJE
Device Lot Number510054
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date03/11/2021
Patient Sequence Number1